# SDR MASA2010120701394

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 31,485 hours, 24,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO TAPE FALLING OFF OF SERVICE DOOR.  MX RE-SECURED TAPE.
